# SDR 2006FA0001032

- Difficulty date: October 25, 2006
- Submitted: October 25, 2006
- Operation: General aviation
- Aircraft: N221VP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600585
- Aircraft time: 2,161 hours, 1,713 cycles
- Engine: Pwa PW535A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tie Rod
- Part number: 656120011
- Condition: Chafed
- Location: Left
- Part time: 2,161 hours, 1,713 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRAKE TIE-ROD CHAFING ON COCKPIT DEFROST DUCT APPROX 6 INCHES ABOVE COCKPIT FLOOR, ROD WORN APPROX .030 INCHES.  NO RELOCATION OF COMPONENTS POSSIBLE TO ALLEVIATE CHAFING.  REPLACEMENT PART RECEIVED FROM MFG IS DIFFERENT PN AND SMALLER DIAMETER.
